Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Stochastic equations with discontinuous drift


Author: Edward D. Conway
Journal: Trans. Amer. Math. Soc. 157 (1971), 235-245
MSC: Primary 60.75
DOI: https://doi.org/10.1090/S0002-9947-1971-0275532-6
MathSciNet review: 0275532
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study stochastic differential equations, $ dx = adt + \sigma d\beta $ where $ \beta $ denotes a Brownian motion. By relaxing the definition of solutions we are able to prove existence theorems assuming only that $ a$ is measurable, $ \sigma $ is continuous and that both grow linearly at infinity. Nondegeneracy is not assumed. The relaxed definition of solution is an extension of A. F. Filippov's definition in the deterministic case. When $ \sigma $ is constant we prove one-sided uniqueness and approximation theorems under the assumption that $ a$ satisfies a one-sided Lipschitz condition.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.75

Retrieve articles in all journals with MSC: 60.75


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1971-0275532-6
Keywords: Stochastic integral of Itô, stochastic differential equations, stochastic integral equations, discontinuous coefficients
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society